| Model Number |
429888 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dyspnea (1816); Endocarditis (1834); Unspecified Infection (1930); Thrombosis/Thrombus (4440)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department due to shortness of breath. the patient was admitted for further evaluation, and an echocardiogram was performed which showed mobile echogenic density of the right ventricular (rv) lead concerning for thrombus or vegetation.It was noted that blood cultures were negative. a transesophageal echocardiogram (tee) was performed and reviewed vegetation on the right atrial (ra) lead consistent with endocarditis. the cardiac resynchronization therapy defibrillator (crt-d) system remains in use. the patient is a participant in a clinical study. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtma1qq crtd implanted: (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.